# SDR 2009FA0000152

- Difficulty date: February 27, 2009
- Submitted: February 27, 2009
- Operation: General aviation
- Aircraft: N4420F
- Make and model: Cessna 425
- Aircraft serial: 4250053
- Aircraft time: 9,114 hours, 9,114 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Truss
- Part number: 595105137
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,114 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SUPPLEMENTAL INSPECTION 54-10-02 FOUND LT WING INBD TRUSS ASSY PN 5951051-37 SEVERELY PITTED.  SENT OUT FOR REPAIR.
